Publications CSC group

Journal Article (212)

2020
Journal Article
Aliyev, N.; Benner, P.; Mengi, E.; Voigt, M.: A Subspace Framework for H-Norm Minimization. SIAM Journal on Matrix Analysis and Applications 41 (2), pp. 928 - 956 (2020)
Journal Article
Benner, P.; Breiten, T.; Hartmann, C.; Schmidt, B.: Model Reduction of Controlled Fokker-Planck and Liouville-von Neumann Equations. Journal of Computational Dynamics 7 (1), pp. 1 - 33 (2020)
Journal Article
Benner, P.; Bujanović, Z.; Kürschner, P.; Saak, J.: A Numerical Comparison of Different Solvers for Large-Scale, Continuous-Time Algebraic Riccati Equations and LQR Problems. SIAM Journal on Scientific Computing 42 (2), pp. A957 - A996 (2020)
Journal Article
Benner, P.; Dolgov, S.; Onwunta, A.; Stoll, M.: Low-Rank Solution of an Optimal Control Problem governed by Random Navier-Stokes Equations. International Journal for Numerical Methods in Fluids (accepted)
Journal Article
Benner, P.; Goyal, P. K.; Van Dooren, P.: Identification of Port-Hamiltonian Systems from Frequency Response Data. Systems & Control Letters 143, 104741 (2020)
Journal Article
Benner, P.; Heinkenschloss, M.; Saak, J.; Weichelt, H. K.: Efficient Solution of Large-Scale Algebraic Riccati Equations Associated with Index-2 DAEs via the Inexact Low-Rank Newton-ADI Method. Applied Numerical Mathematics 152, pp. 338 - 354 (2020)
Journal Article
Benner, P.; Trautwein, C.: Optimal Distributed and Tangential Boundary Control for the Unsteady Stochastic Stokes Equations. ESAIM: Control, Optimisation and Calculus of Variations (accepted)
Journal Article
Benner, P.; Werner, S. W. R.: Hankel-Norm Approximation of Large-Scale Descriptor Systems. Advances in Computational Mathematics 46 (3), 40 (2020)
Journal Article
Benner, P.; Werner, S. W. R.: Frequency- and Time-Limited Balanced Truncation for Large-Scale Second-Order Systems. Linear Algebra and its Applications (accepted)
Journal Article
Cao, X.; Benner, P.; Pontes Duff, I.; Schilders, W.: Model Order Reduction for Bilinear Control Systems with Inhomogeneous Initial Conditions. International Journal of Control (2020)
Journal Article
Chellappa, S.; Feng, L.; Benner, P.: Adaptive Basis Construction and Improved Error Estimation for Parametric Nonlinear Dynamical Systems. International Journal for Numerical Methods in Engineering (accepted)
Journal Article
Khoromskaia, V.; Khoromskij, B.; Otto, F.: Numerical Study in Stochastic Homogenization for Elliptic Partial Differential Equations: Convergence Rate in the Size of Representative Volume Elements. Numerical Linear Algebra with Applications 27 (3), e2296 (2020)
Journal Article
Lin, L.-G.; Xin, M.: Nonlinear Control of Two-Wheeled Robot Based on Novel Analysis and Design of SDRE Scheme. IEEE Transactions on Control Systems Technology 28 (3), 8664452, pp. 1140 - 1148 (2020)
Journal Article
Mena, H.; Pfurtscheller, L.-M.; Stillfjord, T.: GPU Acceleration of Splitting Schemes Applied to Differential Matrix Equations. Numerical Algorithms 83 (1), pp. 395 - 419 (2020)
Journal Article
Palitta, D.; Valeria, S.: Optimality Properties of Galerkin and Petrov-Galerkin Methods for Linear Matrix Equations. Vietnam Journal of Mathematics: Special Issue dedicated to Volker Mehrmann's 65th birthday (accepted)
Journal Article
Penke, C.; Marek, A.; Vorwerk, C.; Draxl, C.; Benner, P.: High Performance Solution of Skew-symmetric Eigenvalue Problems with Applications in Solving the Bethe-Salpeter Eigenvalue Problem. Parallel Computing 96, 102639 (2020)
Journal Article
Pontes Duff, I.; Grundel, S.; Benner, P.: New Gramians for Linear Switched Systems: Reachability, Observability, and Model Reduction. IEEE Transactions on Automatic Control 65 (6), pp. 2526 - 2535 (2020)
Journal Article
Weinhandl, R.; Benner, P.; Richter, T.: Low-Rank Linear Fluid-Structure Interaction Discretizations. Zeitschrift für angewandte Mathematik und Mechanik (accepted)
Journal Article
Zhou, X.; Li, X.; Liu, F.; Ge, W.; Ma, X.; Tian, Y.; Li, G.; Zhang, J.; Qiu, Y.: The Comprehensive Evaluation Model of Power Supply Capacity for Regional-Oriented Distribution Network. Neural Computing and Applications 32 (9), pp. 5163 - 5171 (2020)
2019
Journal Article
Ahmad, M. I.; Benner, P.; Feng, L.: A New Two-Sided Projection Technique for Model Reduction of Quadratic-Bilinear Descriptor Systems. International Journal of Computer Mathematics 96 (10), pp. 1899 - 1909 (2019)
Journal Article
Ahmad, M. I.; Benner, P.; Feng, L.: Interpolatory Model Reduction for Quadratic-Bilinear Systems using Error Estimators. Engineering Computations 36 (1), pp. 25 - 44 (2019)
Journal Article
Baumann, M.; Grundel, S.; Sauerteig, P.; Worthmann, K.: Surrogate Models in Bidirectional Optimization of Coupled Microgrids. at-Automatisierungstechnik 67 (12), pp. 1035 - 1046 (2019)
Journal Article
Behr, M.; Benner, P.; Heiland, J.: Solution Formulas for Differential Sylvester and Lyapunov Equations. CALCOLO: A Quarterly on Numerical Analysis and Theory of Computation 56 (4), 51 (2019)
Journal Article
Benner, P.; Cao, X.; Schilders, W.: A Bilinear H2 Model Order Reduction Approach to Linear Parameter-Varying Systems. Advances in Computational Mathematics 45 (5-6), pp. 2241 - 2271 (2019)
Journal Article
Benner, P.; Dufrechou, E.; Ezzatti, P.; Remón, A.; Saak, J.: A GPU-Aware Mixed-Precision Solver for Low-Rank Algebraic Riccati Equations. Concurrency and Computation: Practice and Experience 31 (6), e4462 (2019)
Journal Article
Benner, P.; Herzog, R.; Lang, N.; Riedel, I.; Saak, J.: Comparison of Model Order Reduction Methods for Optimal Sensor Placement for Thermo-Elastic Models. Engineering Optimization 51 (3), pp. 465 - 483 (2019)
Journal Article
Benner, P.; Himpe, C.: Cross-Gramian-Based Dominant Subspaces. Advances in Computational Mathematics 45 (5-6), pp. 2533 - 2553 (2019)
Journal Article
Benner, P.; Khoromskaia, V.; Khoromskij, B. N.; Yang, C.: Computing the Density of States for Optical Spectra of Molecules by Low-Rank and QTT Tensor Approximation. Journal of Computational Physics 382, pp. 221 - 239 (2019)
Journal Article
Benner, P.; Mitchell, T.: Extended and Improved Criss-Cross Algorithms for Computing the Spectral Value Set Abscissa and Radius. SIAM Journal on matrix analysis and applications 40 (4), pp. 1325 - 1352 (2019)
Journal Article
Benner, P.; Onwunta, A.; Stoll, M.: A Low-Rank Inexact Newton-Krylov Method for Stochastic Eigenvalue Problems. Computational Methods in Applied Mathematics 19 (1), pp. 5 - 22 (2019)
Journal Article
Benner, P.; Seidel-Morgenstern, A.; Zuyev, A.: Periodic Switching Strategies for an Isoperimetric Control Problem with Application to Nonlinear Chemical Reactions. Applied Mathematical Modelling 69, pp. 287 - 300 (2019)
Journal Article
Benner, P.; Trautwein, C.: Optimal Control Problems Constrained by the Stochastic Navier-Stokes Equations with Multiplicative Lévy Noise. Mathematische Nachrichten 292 (7), pp. 1444 - 1461 (2019)
Journal Article
Feng, L.; Benner, P.: New Error Estimator for Reduced-order Modeling of Linear Parametric Systems. IEEE Transactions on Microwave Theory and Techniques 67 (12), pp. 4848 - 4859 (2019)
Journal Article
Goyal, P. K.; Redmann, M.: Time-Limited H2-Optimal Model Order Reduction. Applied Mathematics and Computation 355, pp. 184 - 197 (2019)
Journal Article
Köhler, M.; Saak, J.: Frequency Scaling and Energy Efficiency regarding the Gauss-Jordan Elimination Scheme with Application to the Matrix-Sign-Function on OpenPOWER 8. Concurrency and Computation: Practice and Experience 31 (6), e4504 (2019)
Journal Article
Kürschner, P.; Dolgov, S.; Harris, K. D.; Benner, P.: Greedy Low-Rank Algorithm for Spatial Connectome Regression. The Journal of Mathematical Neuroscience 9, 9 (2019)
Journal Article
Litvinenko, A.; Keyes, D.; Khoromskaia, V.; Khoromskij, B. N.; Matthies, H. G.: Tucker Tensor Analysis of Matérn Functions in Spatial Statistics. Computational Methods in Applied Mathematics 19 (1), pp. 101 - 122 (2019)
Journal Article
Pontes Duff, I.; Goyal, P. K.; Benner, P.: Balanced Truncation for a Special Class of Bilinear Descriptor Systems. IEEE Control Systems Letters 3 (3), pp. 535 - 540 (2019)
Journal Article
Saak, J.; Siebelts, D.; Werner, S. W. R.: A Comparison of Second-Order Model Order Reduction Methods for an Artificial Fishtail. at - Automatisierungstechnik 67 (8), pp. 648 - 667 (2019)
Journal Article
Wahl, H.; Richter, T.; Lehrenfeld, C.; Heiland, J.; Minakowski, P.: Numerical Benchmarking of Fluid-Rigid Body Interactions. Computers and Fluids 193, 104290 (2019)
Journal Article
Yue, Y.; Feng, L.; Benner, P.: Reduced-Order Modelling of Parametric Systems via Interpolation of Heterogeneous Surrogates. Advanced Modeling and Simulation in Engineering Sciences 6 (1), 10 (2019)
2018
Journal Article
Altmann, R.; Heiland, J.: Regularization and Rothe Discretization of Semi-Explicit Operator DAEs. International Journal of Numerical Analysis and Modeling 15 (3), pp. 452 - 478 (2018)
Journal Article
Antoulas, A. C.; Benner, P.; Feng, L.: Model Reduction by Iterative Error System Approximation. Mathematical and Computer Modelling of Dynamical Systems 24 (2), pp. 103 - 118 (2018)
Journal Article
Baran, B.; Benner, P.; Heiland, J.; Saak, J.: Optimal Control of a Stefan Problem Fully Coupled with Incompressible Navier-Stokes-Equations and Mesh Movement. Analele Stiintifice ale Universitatii Ovidius Constanta - Seria Matematica 26 (2), pp. 11 - 40 (2018)
Journal Article
Baumann, M.; Astudillo, R.; Qiu, Y.; Ang, E. Y. M.; van , v. G.; Plessix, R.-E.: An MSSS-preconditioned Matrix Equation Approach for the Time-Harmonic Elastic Wave Equation at Multiple Frequencies. Computational Geosciences 22 (1), pp. 43 - 61 (2018)
Journal Article
Baumann, M.; Benner, P.; Heiland, J.: Space-time Galerkin POD with Application in Optimal Control of Semi-Linear Parabolic Partial Differential Equations. SIAM Journal on Scientific Computing 40 (3), pp. A1611 - A1641 (2018)
Journal Article
Benner, P.; Bujanović, Z.; Kürschner, P.; Saak, J.: RADI: a Low-Rank ADI-Type Algorithm for Large Scale Algebraic Riccati Equations. Numerische Mathematik 138 (2), pp. 301 - 330 (2018)
Journal Article
Benner, P.; Faßbender, H.; Yang, C.: Some Remarks on the Complex J-Symmetric Eigenproblem. Linear Algebra and Its Applications 544, pp. 407 - 442 (2018)
Journal Article
Benner, P.; Goyal, P. K.; Gugercin, S.: H2-Quasi-Optimal Model Order Reduction for Quadratic-Bilinear Control Systems. SIAM Journal on Matrix Analysis and Applications 39 (2), pp. 983 - 1032 (2018)
Journal Article
Benner, P.; Heiland, J.: Exponential Stability and Stabilization of Extended Linearizations via Continuous Updates of Riccati Based Feedback. International Journal of Robust and Nonlinear Control 28 (4), pp. 1218 - 1232 (2018)
Go to Editor View